help needed

Discussion in 'Lipotrim Forum' started by BouncingBecca, 4 May 2011 Social URL.

  1. BouncingBecca

    BouncingBecca New Member

    Posts:
    2
    Likes Received:
    0
    Hello everyone. I've just joined mini's specifically to ask for some help.
    After loads of research I finally decided that the diet best suited to my needs would be Lipotrim.

    I'm only on day one and already crippled with the worst headache I've ever experienced - its that bad its making my teeth and the bridge of my nose ache too. I'm also having cold sweats, dizziness and blurred vision. Has anyone had anything like this before? I'm wondering if it's the diet or the caffine (I drink about 10 cups a day!) withdrawl thats causing this.

    My corncern is that I got this from my pharmacist - the only problem was that the pharamcist wasn't in when I collected so I haven't had any kind of consultation, weighing or tests. I was under the impression that this would be a fairly monitored and controlled diet.
    I'm desperate to do this diet and really don't want to quit so early but I feel like hell already!

    Just to give you some back ground I have done detoxes before and gone without any kind of food for longer periods than this without any side effects so I can't see why not eating should be giving me such grief now.

    Any suggestions? Should I quit and go to see my doctors first?
     
  2. Avatar

    MiniMins.com Matched Content

  3. emmievic

    emmievic Full Member

    Posts:
    467
    Likes Received:
    4
    Goal Weight:
    11st7lb
    Diet:
    LT
    No don't quit - you are one day closer to ketosis! The headaches etc usually pass in the first week so keep it up for at least that long and see how you feel then. Drink lots of water, that helps with both the headaches and the weight loss.

    Good luck xxx
     
  4. Leluna

    Leluna wannabeslim

    Posts:
    802
    Likes Received:
    12
    Start Weight:
    16st7.5lb
    Current Weight:
    16st2.5lb
    Goal Weight:
    13st7lb
    Lost(%):
    0st5lb(2.16%)
    Diet:
    TFR
    hi... keep drinkin lots of water..... the headaches will pass..... its the coffee withdrawal... i used to drink tons of coffee... now i have a spoonful of coffee in each vanilla shakes and one other cup of black coffee a day...... the more water you can drink the better you will feel... it keeps the hunger away and leaves you in a very comfortable state...... this will all pass.. then the high kicks in i promise... im on day 58 with nearly 3 stone gone.... that will be you in a flash... hang in and take panadol to ease the headaches..... chin up and the very best of luck x
     
  5. Loser85

    Loser85 Gold Member

    Posts:
    2,439
    Likes Received:
    26
    Start Weight:
    23st10lb
    Current Weight:
    17st0lb
    Goal Weight:
    12st0lb
    Lost(%):
    6st10lb(28.31%)
    The caffeine will be causing a lot of the problems hun. As Leluna says you can still have coffee in your shakes and as much of it black as you like. That might make the withdrawal a wee bit easier for you.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...